# SDR GUUA02170703

- Difficulty date: February 17, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 34,815 hours, 36,604 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: D36604011
- Part serial: 198
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON PAST ONE MINUTE.  REPLACED FORWARD EMERGENCY LIGHT POWER PACK OPERATIONAL CHECK NORMAL.
